# SDR DALA2025030101570

- Difficulty date: February 23, 2025
- Submitted: March 1, 2025
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 57,754 hours, 42,019 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- WHILE ACCOMPLISHING NDT INSPECTION PER AMDS 5720-01103-01B FOUND GOUGE IN THE RH AFT SPAR ROUGHLY 8" OUTBOARD OF FLAP HINGE. AREA MARKED. COMPLIED WITH ALL STEPS IF ER/A 624537-14AD PRI REV 1, 728756 BB. ALL WORK ACCOMPLISHED PER FINAL ER/A 624537-14AD. (LP #825281)
